Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1997, Volume 62, Issue 3, Pages 391–403
DOI: https://doi.org/10.4213/mzm1621
(Mi mzm1621)
 

This article is cited in 8 scientific papers (total in 8 papers)

Sphericity of rigid hypersurfaces in C2

A. V. Loboda

Voronezh Engineering Building Academy
Full-text PDF (223 kB) Citations (8)
References:
Abstract: The sphericity of hypersurfaces in the space C2z,w (locally) representable by equations of the form Imv=F(z,¯z) is discussed. Invoking the notion of Moser normal form, a necessary and sufficient condition for these surfaces to be spherical is constructed. It is a partial differential third-order equation for the function μ(z,¯z)=Fzz¯z/Fz¯z. The similarity between this equation and the sphericity criterion for tube hypersurfaces makes it possible to reduce the problem to the familiar description of spherical tubes. Reduction mappings are written out explicitly. As a particular case, a description of Reinhardt spherical surfaces defined by the equations Imw=α(|z|2) is given.
Received: 19.01.1996
English version:
Mathematical Notes, 1997, Volume 62, Issue 3, Pages 329–338
DOI: https://doi.org/10.1007/BF02360874
Bibliographic databases:
UDC: 514.764.274
Language: Russian
Citation: A. V. Loboda, “Sphericity of rigid hypersurfaces in C2”, Mat. Zametki, 62:3 (1997), 391–403; Math. Notes, 62:3 (1997), 329–338
Citation in format AMSBIB
\Bibitem{Lob97}
\by A.~V.~Loboda
\paper Sphericity of rigid hypersurfaces in $\mathbb C^2$
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 3
\pages 391--403
\mathnet{http://mi.mathnet.ru/mzm1621}
\crossref{https://doi.org/10.4213/mzm1621}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1620070}
\zmath{https://zbmath.org/?q=an:0923.32017}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 3
\pages 329--338
\crossref{https://doi.org/10.1007/BF02360874}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000072500900008}
Linking options:
  • https://www.mathnet.ru/eng/mzm1621
  • https://doi.org/10.4213/mzm1621
  • https://www.mathnet.ru/eng/mzm/v62/i3/p391
  • This publication is cited in the following 8 articles:
    1. M. A. Stepanova, “Ob avtomorfizmakh CR-podmnogoobrazii kompleksnogo gilbertova prostranstva”, Sib. elektron. matem. izv., 17 (2020), 126–140  mathnet  crossref
    2. Ebenfelt P., Zaitsev D., “A New Invariant Equation For Umbilical Points on Real Hypersurfaces in C-2 and Applications”, Commun. Anal. Geom., 27:7 (2019), 1549–1582  isi
    3. Isaev A., Merker J., “On the Real-Analyticity of Rigid Spherical Hypersurfaces in C-2”, Proc. Amer. Math. Soc., 147:12 (2019), 5251–5256  crossref  isi
    4. Ebenfelt P., Son D.N., “Umbilical Points on Three Dimensional Strictly Pseudoconvex Cr Manifolds i: Manifolds With U(1)-Action”, Math. Ann., 368:1-2 (2017), 537–560  crossref  mathscinet  zmath  isi  scopus
    5. Ezhov V., Schmalz G., “The zero curvature equation for rigid CR-manifolds”, Complex Var. Elliptic Equ., 61:4 (2016), 443–447  crossref  mathscinet  zmath  isi  elib  scopus
    6. Vladimir Ezhov, Gerd Schmalz, “Explicit description of spherical rigid hypersurfaces in “Equation missing””, Complex Analysis and its Synergies, 1:1 (2015)  crossref
    7. Isaev A., “Spherical Tube Hypersurfaces”, Spherical Tube Hypersurfaces, Lect. Notes Math., 2020, Springer-Verlag Berlin, 2011, 1–217  crossref  mathscinet  isi  elib
    8. Isaev A.V., “Zero CR-curvature equations for rigid and tube hypersurfaces”, Complex Variables and Elliptic Equations, 54:3–4 (2009), 317–344  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:396
    Full-text PDF :202
    References:57
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025